• Welcome! It’s great to see you.

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    For more features and forums

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Side-effects 'should be reported'

v01ce5

v01ce5

Well-known member
Joined
Dec 11, 2007
Messages
152
A campaign has been launched to get members of the public to report any side-effects they experience after taking medicines.

The Medicines and Healthcare Regulatory Authority (MHRA) wants pharmacists to promote and make better use of the "Yellow Card" scheme.


Source and full story: BBC News, 18/02/2008
 
Top